Psycho-Babble Medication Thread 746601

Shown: posts 1 to 10 of 10. This is the beginning of the thread.

 

The verdict is in

Posted by Sebastian on April 3, 2007, at 17:55:50

Abilify does not work for me. Its back on zyprexa 10mg. 5mg abilify.

Also I think I'm getting some flu like symptoms, my throght, nose and gums. This can't be good and I think its abilify.

Saw my Pdoc today. I'm insane.

 

Re: The verdict is in Sebastian

Posted by Phillipa on April 3, 2007, at 18:27:03

In reply to The verdict is in, posted by Sebastian on April 3, 2007, at 17:55:50

Sebastian why do you say you're insane? Love Phillipa

 

Re: The verdict is in Sebastian

Posted by Racer on April 3, 2007, at 20:01:48

In reply to The verdict is in, posted by Sebastian on April 3, 2007, at 17:55:50

>
> Also I think I'm getting some flu like symptoms, my throght, nose and gums. This can't be good and I think its abilify.

Or, maybe you're just getting a cold? Could happen, you know. Coincidence...

Seriously -- sometimes there's a correlation in time that makes two unrelated events seem related. Like, trying a new medication just at the same time as getting a cold.

Hope you feel better soon, no matter what's causing it.

 

Re: The verdict is in Phillipa

Posted by Sebastian on April 3, 2007, at 20:23:39

In reply to Re: The verdict is in Sebastian, posted by Phillipa on April 3, 2007, at 18:27:03

Ever since I started the last job, I have decreased the zyprexa and tried other meds. I thought I was insane the whole time. I need to get back on 10mg zyprexa, like my doc says. He made it pretty clear that I have been imagining things at work lately. hearing things, etc.

 

Re: The verdict is in Racer

Posted by Sebastian on April 3, 2007, at 20:27:37

In reply to Re: The verdict is in Sebastian, posted by Racer on April 3, 2007, at 20:01:48

I hope so too. But the runny nose has been going on since the start of abiify, 3 months ago. The throght just this week. The same week that I had problems with very low blood sugar that would not go up as I ate and ate and ate, last night. Honestly I don't know what it is and yes maybe it is a cold. I will be taking a smallar dose abilify and see if it goes away. Hope soon.

 

Re: The verdict is in

Posted by Sebastian on April 3, 2007, at 20:30:39

In reply to The verdict is in, posted by Sebastian on April 3, 2007, at 17:55:50

Is it not true that flu like symptom with abilify are side-effect. And I'm not sure if they are serious or not. My doc was very clear that I only take 5 mg abilify. Why, I don't know. And that I take 10mg zyprexa every day.

 

Re: The verdict is in Sebastian

Posted by Phillipa on April 3, 2007, at 21:20:15

In reply to Re: The verdict is in, posted by Sebastian on April 3, 2007, at 20:30:39

Sebastian we have talked a lot in the past and you have always done well on zyprexa. You know the pollen count here is very high right now. Yellow all over could it be related? Love Phillipa

 

Re: The verdict is in

Posted by Sebastian on April 4, 2007, at 1:14:58

In reply to Re: The verdict is in Sebastian, posted by Phillipa on April 3, 2007, at 21:20:15

I don't have any alergies. And I've never had this problem with polin before.

Your right and I had to agree with the doc about zyprexa 10mg, its the only thing good for my head. I just hated to give up the abilify, it was nice to eat like a teenager again and not gain weight. And it lowered my blood sugar without side effects, like the actos did. Plus it has a nive anti depressant effect.

 

Re: Abilify F'ed me up.

Posted by Sebastian on April 6, 2007, at 23:54:28

In reply to Re: The verdict is in, posted by Sebastian on April 4, 2007, at 1:14:58

It made me iritable at high doses, I'm taking it with wellbutrin sr. Too bad though, it makes a great diet pill, and blood sugar lowerer, energy booster. what is this my 4th try. The longest one at that, 4 months almost. It didn't realy do anything for psychosis/schitzoaffective/racing thoughts, I was acting kind of weird. Don't realy know what to say right now, still straitening out my head. Zyprexa wins again!

 

Re: Abilify F'ed me up.

Posted by Sebastian on April 8, 2007, at 15:50:52

In reply to Re: Abilify F'ed me up., posted by Sebastian on April 6, 2007, at 23:54:28

I hate to say it, but I think this is how I lost my job. Walking out on them, because the people were irritating me. I'll admit I was upset with it before the abilify, but never this irritated. Is it the abilify or the job?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.